Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 497393, 7 pages
http://dx.doi.org/10.1155/2014/497393
Research Article

Explicit Finite Difference Methods for the Delay Pseudoparabolic Equations

1Department of Mathematics, Faculty of Art and Science, Sinop University, 57000 Sinop, Turkey
2Department of Mathematics, Faculty of Science, Yüzüncü Yil University, 65080 Van, Turkey
3Department of Mathematics, Faculty of Education, Yüzüncü Yil University, 65080 Van, Turkey

Received 21 August 2013; Accepted 2 December 2013; Published 4 February 2014

Academic Editors: C.-s. Liu and N. I. Mahmudov

Copyright © 2014 I. Amirali et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Gabil M. Amiraliyev, Mustafa Kudu, and Ilhame Amirali, “Analysis of Difference Approximations to Delay Pseudo-Parabolic Equations,” Differential and Difference Equations with Applications, vol. 164, pp. 159–168, 2016. View at Publisher · View at Google Scholar
  • Gabil M. Amiraliyev, Erkan Cimen, Ilhame Amirali, and Musa Cakir, “High-order finite difference technique for delay pseudo-parabolic equations,” Journal of Computational and Applied Mathematics, vol. 321, pp. 1–7, 2017. View at Publisher · View at Google Scholar
  • Akbar Barati Chiyaneh, and Hakkı Durus, “Uniform difference method for singularly pertubated delay Sobolev problems,” Quaestiones Mathematicae, pp. 1–24, 2019. View at Publisher · View at Google Scholar
  • V. P. Ramesh, and B. Priyanga, “Higher Order Uniformly Convergent Numerical Algorithm for Time-Dependent Singularly Perturbed Differential-Difference Equations,” Differential Equations and Dynamical Systems, 2019. View at Publisher · View at Google Scholar